# SDR CALA9801974

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bracket
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOOSE BOLTS AND WORN BOLT HOLES IN LT ELEVATOR TAB NR 1,3, AND 4 SUPPORT BRACKETS.  THE TAB SUPPORT BRACKETS WERE REMOVED AND REPLACED IAW MM 27-30-11.
